Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 178, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 16, 2013, 6:07 PM CDT for Muskogee County, Okmulgee County, Oklahoma. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2013, 6:07 PM CDT (23:07 UTC)
- Expired
- Jun 16, 2013, 7:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Muskogee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 54 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 6:38 PM CDT | TSTM WND DMG | Wainwright, OK | 8 INCH DIAMETER TREE LIMB SNAPPED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 3:25 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1341 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
811 WUUS54 KTSA 162307 SVRTSA OKC101-111-170000- /O.NEW.KTSA.SV.W.0178.130616T2307Z-130617T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 607 PM CDT SUN JUN 16 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA... EASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA... * UNTIL 700 PM CDT * AT 602 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST OF BALD HILL...MOVING SOUTHEAST AT 20 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... DAMAGING WIND GUSTS TO 70 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BALD HILL...BOYNTON...COUNCIL HILL AND OKTAHA. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. PREPARE FOR DAMAGING STRAIGHT LINE WINDS. TAKE COVER INSIDE A STURDY BUILDING AWAY FROM WINDOWS AND DOORS. MOBILE HOMES AND HIGH PROFILE VEHICLES MAY BE OVERTURNED. && LAT...LON 3581 9593 3582 9566 3555 9536 3556 9582 TIME...MOT...LOC 2307Z 326DEG 20KT 3580 9574 $$
2 follow-up statements
920
WWUS54 KTSA 162321
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
621 PM CDT SUN JUN 16 2013
OKC101-111-170000-
/O.CON.KTSA.SV.W.0178.000000T0000Z-130617T0000Z/
MUSKOGEE OK-OKMULGEE OK-
621 PM CDT SUN JUN 16 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
EASTERN OKMULGEE AND NORTHWESTERN MUSKOGEE COUNTIES...
AT 615 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JAMESVILLE...
MOVING SOUTHEAST AT 25 MPH. THIS STORM HAS A HISTORY OF PRODUCING
DAMAGING WINDS ESTIMATED UP TO 65 MPH NEAR STONEBLUFF.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ERAM...
BOYNTON...WAINWRIGHT AND OKTAHA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
PREPARE FOR DAMAGING STRAIGHT LINE WINDS. TAKE COVER INSIDE A STURDY
BUILDING AWAY FROM WINDOWS AND DOORS. MOBILE HOMES AND HIGH PROFILE
VEHICLES MAY BE OVERTURNED.
&&
LAT...LON 3579 9584 3582 9566 3580 9564 3579 9564
3577 9561 3556 9537 3555 9542 3556 9582
TIME...MOT...LOC 2321Z 324DEG 22KT 3573 9567
$$881
WWUS54 KTSA 162343
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
643 PM CDT SUN JUN 16 2013
OKC111-162353-
/O.CAN.KTSA.SV.W.0178.000000T0000Z-130617T0000Z/
OKMULGEE OK-
643 PM CDT SUN JUN 16 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OKMULGEE COUNTY IS
CANCELLED...
LAT...LON 3573 9557 3556 9537 3555 9542 3556 9563
3565 9569
TIME...MOT...LOC 2343Z 320DEG 25KT 3560 9551
$$
OKC101-170000-
/O.CON.KTSA.SV.W.0178.000000T0000Z-130617T0000Z/
MUSKOGEE OK-
643 PM CDT SUN JUN 16 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
CENTRAL MUSKOGEE COUNTY...
AT 639 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WAINWRIGHT...
MOVING SOUTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OKTAHA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
PREPARE FOR DAMAGING STRAIGHT LINE WINDS. TAKE COVER INSIDE A STURDY
BUILDING AWAY FROM WINDOWS AND DOORS. MOBILE HOMES AND HIGH PROFILE
VEHICLES MAY BE OVERTURNED.
&&
LAT...LON 3573 9557 3556 9537 3555 9542 3556 9563
3565 9569
TIME...MOT...LOC 2343Z 320DEG 25KT 3560 9551
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:47 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jun 16, 2:47 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 247 PM CDT SUN JUN 16 2013 .DISCUSSION... ISOLATED TO SCATTERED DIURNAL THUNDERSTORM ACTIVITY IS BEGINNING TO DEVELOP ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...AND SHOULD CONTINUE THROUGH THE REST OF THE AFTERNOON AND INTO EARLY EVENING...WITH COVERAGE DECREASING WITH THE LOSS OF DAYTIME HEATING. ISOLATED SEVERE WIND GUSTS AND HAIL COULD OCCUR WITH THE STRONGEST STORMS...BUT WITH WEAK WIND SHEAR PRESENT...THERE SHOULD NOT BE A LOT OF ORGANIZED SEVERE WEATHER. LATE TONIGHT AND EARLY TOMORROW MORNING...ONE OR MORE STORM COMPLEXES SHOULD DEVELOP ACROSS KANSAS AND MOVE TO THE SOUTH AND SOUTHEAST ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE BIGGEST SEVERE THREAT WILL BE DAMAGING WINDS...WITH MARGINALLY SEVERE HAIL...HEAVY RAIN AND LOCALIZED FLOODING ALSO LIKELY. THE SEVERE STORM THREAT WILL CONTINUE INTO MONDAY AFTERNOON...ESPECIALLY ACROSS AREAS TO THE SOUTH OF ANY OUTFLOW BOUNDARIES REMAINING FROM THE MORNING STORMS. PLENTY OF INSTABILITY AND INCREASED WIND SHEAR DURING THE AFTERNOON WILL KEEP A THREAT OF LARGE HAIL AND WINDS WITH ANY AFTERNOON/EVENING STORMS. COOLER TEMPERATURES AND LOW STORM CHANCES WILL REMAIN ACROSS THE AREA THROUGH THE MIDDLE OF THIS WEEK. THE RIDGE WILL STRENGTHEN ACROSS THE REGION TOWARD THE END OF THE WEEK AND INTO THE WEEKEND...BRINGING BACK THE HOT AND DRY WEATHER. && .PRELIMINARY POINT TEMPS/POPS... TUL 70 84 68 85 / 80 80 30 30 FSM 71 86 68 86 / 40 80 50 40 MLC 71 87 68 85 / 50 70 50 40 BVO 68 83 64 85 / 80 80 20 20 FYV 66 80 63 83 / 40 90 40 30 BYV 66 80 63 83 / 40 90 30 30 MKO 70 84 67 85 / 60 80 40 40 MIO 68 83 64 85 / 80 80 20 30 F10 71 85 68 84 / 70 80 40 40 HHW 72 89 70 88 / 40 60 50 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...20 LONG TERM....22
Hazardous weather outlook, Jun 16, 5:01 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT SUN JUN 16 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-171015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
501 PM CDT SUN JUN 16 2013
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING. ADDITIONAL FOR NORTHEAST OKLAHOMA AFTER
MIDNIGHT.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
ISOLATED TO SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP AND SPREAD
ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
AFTERNOON. SOME OF THE THUNDERSTORMS HAVE BECOME STRONG TO SEVERE
WITH HAIL AND WINDS. VERY HEAVY DOWNPOURS WILL ALSO BE POSSIBLE
WITHIN THE STRONGER STORMS...WHICH COULD CREATE FLASH FLOODING
CONDITIONS. THIS ACTIVITY IS EXPECTED TO CONTINUE THROUGH THE
AFTERNOON HOURS BEFORE DISSIPATING THIS EVENING WITH THE LOSS OF
DAYTIME HEATING.
THE GREATER SEVERE POTENTIAL WILL BE ACROSS NORTHEAST OKLAHOMA
AFTER MIDNIGHT TONIGHT. ONE OR MORE THUNDERSTORM COMPLEXES ARE
EXPECTED TO ORGANIZE AND MOVE INTO THE AREA FROM THE NORTHWEST.
DAMAGING WINDS WILL BE THE PRIMARY HAZARD...ALONG WITH SOME
MARGINALLY SEVERE HAIL IN THE STRONGER CORES.
GIVEN THE AMOUNT OF MOISTURE AVAILABLE IN THE ATMOSPHERE FOR
STORMS TO WORK WITH...HEAVY RAINFALL RATES WILL BE THE RESULT. IF
STORMS END UP TRAINING OVER THE SAME AREAS...SEVERAL INCHES OF
RAINFALL COULD FALL IN A SHORT PERIOD OF TIME. THIS COULD LEAD TO
LOCALIZED FLOODING...ESPECIALLY IN LOW LYING AREAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...SEVERE THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...DANGEROUS HEAT POTENTIAL.
SATURDAY...DANGEROUS HEAT POTENTIAL.
EXTENDED DISCUSSION...
A LARGE COMPLEX OF THUNDERSTORMS WILL LIKELY BE ONGOING IN THE
MORNING. AN OUTFLOW REINFORCED EAST-WEST ORIENTED FRONTAL
BOUNDARY WILL LIKELY BE LAID OUT OVER OKLAHOMA AND ARKANSAS ON
MONDAY AFTERNOON. ALONG AND SOUTH OF THE BOUNDARY...THE ATMOSPHERE
WILL BE VERY UNSTABLE...AND COMBINE THIS WITH INCREASING
NORTHWESTERLY DEEP LAYER SHEAR...THE POTENTIAL FOR SEVERE STORMS
INCREASES. VERY LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS. IF A DISCRETE SUPERCELL CAN DEVELOP...THEN AN ISOLATED
TORNADO IS POSSIBLE AS WELL.
THE STALLED FRONTAL BOUNDARY WILL CONTINUE TO BE THE FOCUS FOR
THUNDERSTORM ACTIVITY THROUGH WEDNESDAY.
RIDGING WILL BUILD OVER THE REGION ALOFT...AND THIS WILL PUT AN
END TO THUNDERSTORM CHANCES FOR THE END OF THE WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jun 16, 5:06 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
506 PM CDT SUN JUN 16 2013
ARZ019-162230-
CRAWFORD AR-
506 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
AT 506 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER VAN BUREN...
MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...CONCORD...VAN BUREN...ALMA...KIBLER...SHIBLEY...
FURRY...DYER...FIGURE FIVE AND RUDY.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3545 9415 3544 9416 3541 9414 3538 9414
3539 9419 3537 9420 3536 9432 3538 9435
3542 9435 3545 9441 3543 9442 3551 9445
3562 9414 3544 9407
TIME...MOT...LOC 2206Z 256DEG 21KT 3545 9431Local storm report, Jun 16, 5:15 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL TULSA 36.13N 95.92W
06/16/2013 E0.88 INCH TULSA OK PUBLIC
GARNETT AND I44
&&
PBSSpecial weather statement, Jun 16, 5:15 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT SUN JUN 16 2013
OKZ060-061-067-162300-
ROGERS OK-TULSA OK-WAGONER OK-
515 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN ROGERS...CENTRAL TULSA AND NORTHWESTERN WAGONER
AT 515 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER TULSA...MOVING
EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...TULSA AND BROKEN ARROW.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3620 9565 3605 9568 3605 9603 3615 9603
TIME...MOT...LOC 2215Z 273DEG 10KT 3608 9597Special weather statement, Jun 16, 5:25 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
525 PM CDT SUN JUN 16 2013
OKZ075-076-162300-
LATIMER OK-LE FLORE OK-
525 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE AND EASTERN LATIMER
AT 526 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF PANOLA TO 10 MILES EAST OF BIG
CEDAR...MOVING NORTH AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...BENGAL...DAMON...PANOLA...RED OAK...BIG
CEDAR...MUSE...WHITESBORO...TALIHINA...HODGEN...SUMMERFIELD...
HEAVENER...FANSHAWE...TALIMENA STATE PARK...LAKE WISTER STATE PARK
AND HEAVENER RUNESTONE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3480 9533 3505 9523 3488 9444 3452 9445
TIME...MOT...LOC 2226Z 184DEG 10KT 3489 9521 3463 9447Special weather statement, Jun 16, 5:28 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT SUN JUN 16 2013
OKZ060-066-067-070-162300-
MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
528 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE...SOUTHEASTERN TULSA AND WESTERN WAGONER
AT 529 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
LEONARD...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...TULSA...LIBERTY...HECTORVILLE...LEONARD...
BIXBY...JENKS...GLENPOOL...CHOSKA...TULLAHASSEE...PORTER...
STONEBLUFF...REDBIRD...COWETA...ONETA...HASKELL AND JENKS RIVERSIDE
AIRPORT.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.
LAT...LON 3606 9551 3580 9542 3579 9601 3605 9600
TIME...MOT...LOC 2229Z 268DEG 11KT 3596 9580Special weather statement, Jun 16, 5:54 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
554 PM CDT SUN JUN 16 2013
OKZ070-072-162345-
MUSKOGEE OK-SEQUOYAH OK-
554 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
EASTERN MUSKOGEE AND WESTERN SEQUOYAH
AT 555 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WARNER...
MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...GORE...WARNER AND WEBBERS FALLS.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3560 9508 3543 9508 3543 9534 3545 9535
3555 9535 3555 9537 3557 9538
TIME...MOT...LOC 2255Z 270DEG 10KT 3551 9529The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:12 PM CDT | Special Weather Statement | TSA | Adair | 33 min |
| Jun 16, 2:41 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 34 min |
| Jun 16, 2:55 PM CDT | Special Weather Statement | TSA | Osage | 50 min |
| Jun 16, 3:04 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 26 min |
| Jun 16, 3:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 37 min |
| Jun 16, 3:16 PM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| Jun 16, 3:38 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 37 min |
| Jun 16, 3:44 PM CDT | Areal Flood Advisory | TSA | Osage | 2 hr |
| Jun 16, 3:55 PM CDT | Special Weather Statement | TSA | Osage | 35 min |
| Jun 16, 4:05 PM CDT | Special Weather Statement | TSA | LeFlore | 40 min |
| Jun 16, 4:24 PM CDT | Special Weather Statement | TSA | Tulsa | 51 min |
| Jun 16, 4:33 PM CDT | Special Weather Statement | TSA | LeFlore | 42 min |
| Jun 16, 4:37 PM CDT | Special Weather Statement | TSA | Osage | 23 min |
| Jun 16, 4:39 PM CDT | Special Weather Statement | TSA | Haskell | 36 min |
| Jun 16, 4:50 PM CDT | Special Weather Statement | TSA | Tulsa | 40 min |
| Jun 16, 4:59 PM CDT | Special Weather Statement | TSA | Creek | 31 min |
| Jun 16, 5:01 PM CDT | Areal Flood Advisory | TSA | Tulsa, Wagoner | 59 min |
| Jun 16, 5:15 PM CDT | Special Weather Statement | TSA | Tulsa | 45 min |
| Jun 16, 5:25 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 35 min |
| Jun 16, 5:28 PM CDT | Special Weather Statement | TSA | Wagoner | 32 min |
| Jun 16, 5:42 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 63 min |
| Jun 16, 5:43 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 47 min |
| Jun 16, 5:50 PM CDT | Areal Flood Advisory | TSA | Tulsa, Wagoner | 115 min |
| Jun 16, 5:54 PM CDT | Special Weather Statement | TSA | Muskogee | 51 min |
| Jun 16, 6:24 PM CDT | Special Weather Statement | TSA | LeFlore | 36 min |
| Jun 16, 6:29 PM CDT | Areal Flood Advisory | TSA | LeFlore | 2 hr |
| Jun 16, 6:35 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Sequoyah | 55 min |
| Jun 16, 6:56 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 49 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.